# SDR 2001UALA00337

- Difficulty date: March 27, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Aircraft time: 42,515 hours, 24,823 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STA 947 HAS EXCESSIVE MATERIAL REMOVED.  REPAIRED CABIN FLOORBEAM.  MAJOR REPAIR ACCOMPLISHED.
